Saugata Basu
Titre
Citée par
Citée par
Année
Arjeh M. Cohen Henri Cohen David Eisenbud Michael F. Singer
B Sturmfels
18242006
On the combinatorial and algebraic complexity of quantifier elimination
S Basu, R Pollack, MF Roy
Journal of the ACM (JACM) 43 (6), 1002-1045, 1996
4571996
Computing roadmaps of semi-algebraic sets on a variety
S Basu, R Pollack, MF Roy
Journal of the American Mathematical Society 13 (1), 55-82, 2000
1192000
New results on quantifier elimination over real closed fields and applications to constraint databases
S Basu
Journal of the ACM (JACM) 46 (4), 537-555, 1999
1061999
On bounding the Betti numbers and computing the Euler characteristic of semi-algebraic sets
S Basu
Proceedings of the twenty-eighth annual ACM symposium on Theory of computing …, 1996
1001996
A new algorithm to find a point in every cell defined by a family of polynomials
S Basu, R Pollack, MF Roy
Quantifier elimination and cylindrical algebraic decomposition, 341-350, 1998
871998
Design of CAECC-cellular automata based error correcting code
DR Chowdhury, S Basu, IS Gupta, PP Chaudhuri
IEEE Transactions on Computers 43 (6), 759-764, 1994
871994
On the number of cells defined by a family of polynomials on a variety
S Basu, R Pollak, MF Roy
Mathematika 43 (1), 120-126, 1996
651996
On computing a set of points meeting every cell defined by a family of polynomials on a variety
S Basu, R Pollack, MF Roy
Journal of Complexity 13 (1), 28-37, 1997
491997
Refined bounds on the number of connected components of sign conditions on a variety
S Barone, S Basu
Discrete & Computational Geometry 47 (3), 577-597, 2012
472012
Different bounds on the different Betti numbers of semi-algebraic sets
S Basu
Discrete and Computational Geometry 30 (1), 65-85, 2003
372003
Computing the first few Betti numbers of semi-algebraic sets in single exponential time
S Basu
Journal of Symbolic Computation 41 (10), 1125-1154, 2006
352006
On the Betti numbers of sign conditions
S Basu, R Pollack, MF Roy
Proceedings of the American Mathematical Society 133 (4), 965-974, 2005
352005
The combinatorial and topological complexity of a single cell
S Basu
Discrete & Computational Geometry 29 (1), 41-59, 2002
35*2002
Algorithms in real algebraic geometry
S Basu, R Pollack, MF Roy
Springer 10, 662 p., 2006
342006
Polynomial partitioning on varieties of codimension two and point-hypersurface incidences in four dimensions
S Basu, M Sombra
Discrete & Computational Geometry 55 (1), 158-184, 2016
332016
A baby step–giant step roadmap algorithm for general algebraic sets
S Basu, MF Roy, MS El Din, É Schost
Foundations of Computational Mathematics 14 (6), 1117-1172, 2014
302014
Computing roadmaps of semi-algebraic sets
S Basu, R Pollack, MF Roy
Proceedings of the twenty-eighth annual ACM symposium on Theory of computing …, 1996
301996
An improved algorithm for quantifier elimination over real closed fields
S Basu
Proceedings 38th Annual Symposium on Foundations of Computer Science, 56-65, 1997
271997
Polynomial hierarchy, Betti numbers, and a real analogue of Toda’s theorem
S Basu, T Zell
Foundations of Computational Mathematics 10 (4), 429-454, 2010
252010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20